# SDR ASAA2012080292664

- Difficulty date: August 2, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 40,511 hours, 15,702 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY EXIT LIGHTS AT ROW 6, 8 & 11 INOPERATIVE, ALONG WITH EXTERIOR LT FWD OVERWING EMERGENCY LIGHT.   RELAMPED, CHECKED NORMAL.
